MathSciNet Relay Station
MathSciNet bibliographic data
MR1432853 65M15 (80A22)
Jiang, Xun; Nochetto, Ricardo H. Optimal error estimates for semidiscrete phase relaxation models. RAIRO Modél. Math. Anal. Numér. 31 (1997), no. 1, 91–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement